# SDR AALA202312203221

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 61,034 hours, 25,219 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXCESS NOSE LANDING GEAR VIBRATION AND SHIMMY DURING TAKE OFF ROLL AND RETRACTION. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
